International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 10, Pages 625-634
On a nonresonance condition between the first and the second eigenvalues for the -Laplacian
Department of Mathematics, Faculty of Sciences, University Mohammed I, Oujda, Morocco
Received 24 February 2000
Copyright © 2001 A. Anane and N. Tsouli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We are concerned with the existence of solution for the Dirichlet problem in , on , when lies in some sense between the first and the second eigenvalues of the -Laplacian . Extensions to more general operators which are -homogeneous at infinity are also considered.